Some problems and remarks on relative multipliers
Colloquium Mathematicum, Tome 54 (1987) no. 1, pp. 103-111
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_54_1_103_111,
author = {S. Hartman},
title = {Some problems and remarks on relative multipliers},
journal = {Colloquium Mathematicum},
pages = {103--111},
year = {1987},
volume = {54},
number = {1},
doi = {10.4064/cm-54-1-103-111},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-54-1-103-111/}
}
S. Hartman. Some problems and remarks on relative multipliers. Colloquium Mathematicum, Tome 54 (1987) no. 1, pp. 103-111. doi: 10.4064/cm-54-1-103-111
Cité par Sources :